# SDR SWAA2021111941903

- Difficulty date: November 9, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT CORNER SCUFF PLATE IS CRACKED ; FWD CARGO AFT CORNER SCFF PLATE IS CRACKED / [01] WELDED CRACKED RADIUS OF FCB; AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-30-15-2R-1 PARA 4.B. (2) AND (4) WELDING MACHINE CALIBRATION I.D. E10583; S/N; KJ256554 12-2021; [02] INSPECTED ACTION 1; [03] PT INSPECTED SCUFF PLATE IAW SOPM 20-20-02. NO CRACKS NOTED.; [04] EQUIP. USED; ID: ATS2561-1;2;3 S/N: 191424A/B/C; [05] SANDED WELD REPAIR AREA PER SRM 53-30-15-2R-1 PARA 4.B.(5); [06] VERIFIED CORRECTIVE ACTION 5; [07] REQUEST OK TO INSTALL AFT CORNER SCUFF PLATE.; [08] VERIFIED OK TO INSTALL; [09] INSTALLED THE FWD CARGO DOOR CUTOUT SCUFF PLATES IAW AMM 53-11-02; [10] INSTALLED THE FWD CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE IAW AMM 53-11-02; [11] CORRECTED LOCATION.; [12] TOOL USED ID: ATS2620 S/N: 1703016; [13] ADDED TOOL USED; [14] INSTALLED THE FWD CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE IAW AMM 53-11-02 AND SRM 53-30-15-2R-1 STEP 4.B. (6-13).  TOOL USED ID: ATS2620 S/N: 1703016; [15] VERIFIED CORRECTIVE ACTIONS 9-14; [16] ALL WORK ACCOMPLISHED.
